# SDR SWAA2022111457619

- Difficulty date: October 8, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 277-292 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA BET STA277 TO STA292 BL0 WL208 FLOOR STIFENER HAS CRACK DOT EV41 / [01] REMOVED AND REPLACED FWD WET AREA FLOOR INTERCOSTAL BET. STA.277 & STA.292; BL 'O'; WL 208; REF. SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
